Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 84, NWS New York, NY

August 27, 2020Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Connecticut; Putnam County, New York

NWS New York, NY issued this severe thunderstorm warning at Aug 27, 2020, 3:17 PM EDT for Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Connecticut; Putnam County, New York. It was in force for 58 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2020, 3:17 PM EDT (19:17 UTC)
Expired
Aug 27, 2020, 4:15 PM EDT
In force
58 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Putnam County, NY

The radar

The Brookhaven radar (KOKX), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 3:48 PM EDTTSTM WND DMGWaterbury, CTLARGE TREE UPROOTED ON LOUNSBURY STREET
Aug 27, 3:50 PM EDTTSTM WND DMGNaugatuck, CTTREE AND BRANCHES DOWN ON A HOUSE
Aug 27, 3:53 PM EDTTORNADOBethany, CTEF1 TORNADO STARTING IN BETHANY CT AND ENDING IN NORTH HAVEN CT. MAXIMUM PATH WIDTH 500 YARDS. PATH LENGTH 11.1 MILES.
Aug 27, 4:00 PM EDTTSTM WND DMGHamden, CTPARTS OF A ROOF BLOWN OFF AN APARTMENT COMPLEX ON EVERGREEN AVE.
Aug 27, 4:00 PM EDTTSTM WND DMGSouthbury, CTVIDEO OF A TREE DOWN BLOCKING 1 LANE ON I-84
Aug 27, 4:04 PM EDTTSTM WND DMGMontowese, CTNUMEROUS TREES AND BRANCHES SNAPPED AND DOWNED IN MONTOWESE SECTION OF NORTH HAVEN WITH TIME ESTIMATED BY RADAR
Aug 27, 4:06 PM EDTTSTM WND DMGNorth Brandford, CT18 HOMES MODERATE TO HEAVILY DAMAGED IN THE VICINITY OF SUNSET RD., OAK HILL RD., BROOK RD. AND VIRGINIA RD.
Aug 27, 4:06 PM EDTTSTM WND DMGNorth Brandford, CTNUMEROUS LARGE HARDWOODS UPROOTED ON VIRGINIA ROAD. TIME ESTIMATED FROM RADAR.
Aug 27, 4:06 PM EDTTSTM WND DMGNorth Haven, CTMULTIPLE LARGE TREES UPROOTED NEAR I91 AND I40
Aug 27, 4:10 PM EDTTSTM WND DMGNorth Haven, CTVIDEO OF MULTIPLE LARGE TREES DOWN.
Aug 27, 4:10 PM EDTTSTM WND GST 69New Haven, CT
Aug 27, 4:10 PM EDTTSTM WND GST 69New Haven, CT
Aug 27, 4:12 PM EDTTSTM WND DMGGuilford, CTLARGE TREE FELL ON SUV ON OLD QUARRY RD. TIME ESTIMATED FROM RADAR.
Aug 27, 4:12 PM EDTMARINE TSTM WIND 40South End, CTMEASURED GUST AT LIGHTHOUSE POINT.
Aug 27, 4:14 PM EDTTSTM WND DMGNorth Haven, CTMULTIPLE LARGE TREES DOWN WITH EXTENSIVE DAMAGE TO HOMES ON PALMER ROAD.
Aug 27, 4:15 PM EDTTSTM WND DMGBranford, CTNUMEROUS LARGE TREES AND POWER LINES DOWN ACROSS BRANFORD.
Aug 27, 4:16 PM EDTTSTM WND DMGBranford, CTTREE TOPS TWISTED AND POWER LINES DOWN ON FEATHERBED LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS51 KOKX 271917
SVROKX
CTC001-007-009-NYC079-272015-
/O.NEW.KOKX.SV.W.0084.200827T1917Z-200827T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
317 PM EDT Thu Aug 27 2020

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Central Fairfield County in southern Connecticut...
  New Haven County in southern Connecticut...
  Middlesex County in southern Connecticut...
  Eastern Putnam County in southeastern New York...

* Until 415 PM EDT.

* At 316 PM EDT, severe thunderstorms were located along a line
  extending from near Litchfield to near Amenia, moving southeast at
  65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Severe thunderstorms will be near...
  Meriden around 340 PM EDT.
  Middletown and Hartford around 345 PM EDT.
  Waterbury and Naugatuck around 350 PM EDT.
  Wolcott and East Hampton around 355 PM EDT.
  Chester and Hamden around 400 PM EDT.
  Wallingford and Old Saybrook around 405 PM EDT.
  Guilford and Old Lyme around 410 PM EDT.
  Clinton and North Madison around 415 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4150 7344 4151 7339 4147 7332 4151 7332
      4151 7316 4156 7316 4164 7298 4164 7294
      4156 7295 4155 7285 4164 7265 4134 7235
      4123 7276 4123 7289 4125 7292 4120 7305
      4114 7311 4151 7369 4153 7353 4166 7352
TIME...MOT...LOC 1916Z 299DEG 58KT 4178 7321 4188 7361 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DBR
2 follow-up statements
586 
WWUS51 KOKX 271945
SVSOKX

Severe Weather Statement
National Weather Service New York NY
345 PM EDT Thu Aug 27 2020

CTC001-007-009-NYC079-272015-
/O.CON.KOKX.SV.W.0084.000000T0000Z-200827T2015Z/
Fairfield CT-New Haven CT-Middlesex CT-Putnam NY-
345 PM EDT Thu Aug 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL FAIRFIELD...NEW HAVEN...MIDDLESEX AND EASTERN PUTNAM
COUNTIES...

At 344 PM EDT, severe thunderstorms were located along a line
extending from near Hartford to near Thomaston, moving southeast at
65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

These severe storms will be near...
  Hartford and Cromwell around 350 PM EDT.
  Naugatuck and East Hampton around 355 PM EDT.
  Cheshire around 400 PM EDT.
  Meriden and Middletown around 405 PM EDT.
  Guilford and Durham around 410 PM EDT.
  Killingworth and North Madison around 415 PM EDT.
  Clinton and Chester around 420 PM EDT.
  Old Saybrook and Westbrook around 425 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4150 7344 4151 7339 4147 7332 4151 7332
      4151 7316 4156 7316 4164 7298 4164 7294
      4156 7295 4155 7285 4164 7265 4134 7235
      4123 7276 4123 7289 4125 7292 4120 7305
      4114 7311 4151 7369 4153 7353 4166 7352
TIME...MOT...LOC 1944Z 299DEG 58KT 4158 7272 4168 7312 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

DBR
560 
WWUS51 KOKX 272018
SVSOKX

Severe Weather Statement
National Weather Service New York NY
418 PM EDT Thu Aug 27 2020

CTC001-007-009-NYC079-272026-
/O.EXP.KOKX.SV.W.0084.000000T0000Z-200827T2015Z/
Fairfield CT-New Haven CT-Middlesex CT-Putnam NY-
418 PM EDT Thu Aug 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAIRFIELD...NEW
HAVEN...MIDDLESEX AND EASTERN PUTNAM COUNTIES HAS EXPIRED...

The storms which prompted the warning have moved to the coast. 
Therefore, the warning has been allowed to expire.  Severe 
thunderstorm warning #85 is covering the remainder of the area.

A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.

LAT...LON 4150 7344 4151 7339 4147 7332 4151 7332
      4151 7316 4156 7316 4164 7298 4164 7294
      4156 7295 4155 7285 4164 7265 4134 7235
      4123 7276 4123 7289 4125 7292 4120 7305
      4114 7311 4151 7369 4153 7353 4166 7352
TIME...MOT...LOC 2016Z 299DEG 58KT 4134 7215 4144 7255 

$$

DBR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:42 PM EDT, 35 minutes earlier.

Area forecast discussion, Aug 27, 2:42 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service New York NY
242 PM EDT Thu Aug 27 2020

.SYNOPSIS...
A warm front becoming stationary north of the area this
afternoon into Friday. The remnants of Laura are expected to
impact the area Saturday. Fair weather is then expected into the
beginning of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
**Potential for significant severe thunderstorms this afternoon
 into evening**

A warm front, has pushed northeast of all but SE CT this
afternoon, with marginal to moderate instability development
across the SW half of CWA, slowly building NE through the
afternoon. This building instability is being aided by strong
surface heating and steep mid level lapse rates advecting in.
Instability combined with strong low-mid level wind fields and
deep layer shear values in the 50-60 kt range continue to
warrant the SPC Enhanced Risk for severe weather. This means
there is potential for a few particularly intense thunderstorms,
bringing potential for destructive wind (75 mph or greater),
large hail (2 inch diameter or larger), as well as an isolated
tornado.

Supercells are already developing over central and western NY
this afternoon, and expected to increase in coverage across
Central NY into southern New England along the stalled boundary
by late afternoon thanks to approaching shortwave energy and
right rear quad of upper jet. A potentially tornadic supercell
entering Ulster County NY, feeding on enhanced helicity along
warm front, could enter interior SW CT by around 4pm if it hold
together.

These storms will continue to sink S/SE across the area during
the late afternoon hours into the evening. Discrete supercells
will initially have potential for damaging to destructive winds
(75+ mph) and large hail (2+"). Isolated tornadoes are possible
as well, particularly in vicinity of enhanced helicity/vorticity
of warm front, differential heating boundaries, and river
valleys.

The storms are likely to organize into several clusters, bowing
segments or QLCS by this evening, with damaging to destructive
winds being the primary threat. Isolated brief tornado threat
would still exists as well for much of the area. Overall, think
the best time range for storms remains roughly 3-7pm for Lower
Hud and S CT, and 5 to 9 pm for NYC/NE NJ and LI.

Once precipitation clears the coast by around 11pm the rest of
the overnight period should be quiet, with perhaps a few
lingering showers through around 2am.

High temperatures today will range from the low to mid 90s across
New York City and northeast New Jersey, to the mid to upper 70s
across portions of New London County where the warm front may not
lift fully through. With dew points rising into the upper 60s
to around 70, this will result in heat index values rising into
the mid and perhaps upper 90s in and around NE NJ and NYC.
Overnight lows will range from the upper 60s in outlying areas
to the low to mid 70s elsewhere.

There is a moderate risk of rip current development at Atlantic
Ocean beaches today, although it could become high late.

&&

.SHORT TERM /FRIDAY/...
With the next system to impact the area for the weekend
remaining over the center of the country, Friday is expected to
remain mostly dry to start. A few showers could then work into
the area by afternoon, especially west of New York City.

Highs will once again be above normal, rising to around 90 in
and around the city and the mid to upper 80s elsewhere. Slightly
lower temperatures combined with slightly lower dew points
should keep heat index values in the upper 80s to lower 90s,
just below advisory criteria.

There is a moderate risk of rip current development at Atlantic
Ocean beaches on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Shower chances will increase Friday night as an upper level
trough approaches. The remnants of Laura are progged to be
absorbed into the flow by that time, with the moisture and trof
arriving Sat and Sat ngt. This aligns with the official NHC
track placing the remnant low s of Nantucket 7 am Sun. Pops were
limited to likely based on uncertainty this far out, and also
because the 12Z ECMWF, which is much closer to the NHC track, is
less bullish on hvy rainfall.

High pres builds in Sun and Mon behind the sys with fair wx
expected. The high builds offshore on Tue. The GFS hammers the
cwa with tstms on the lljet late Mon ngt into Tue mrng, then
again with aftn/eve tstms as a deep trof overspreads the region.
The ECMWF is significantly more benign, leading to a very low
confidence Tue and beyond. A blended approach was therefore
used, with the NBM as a baseline but pops limited at slight
chance.

For temps, slightly cooler with the rain chances on Sat, then a
cooler airmass builds in Sun-Mon. A slight warming trend Tue
and Wed as heights build. The NBM with local adjustments was
used for temps.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
***HIGH IMPACT WEATHER EVENT EXPECTED THIS AFTERNOON AND
 EVENING DUE TO SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS***

A wave of low pressure will move along a nearly stationary
front from the mid Hudson Valley into southeastern Connecticut
this afternoon into this evening accompanied by thunderstorms.
Some thunderstorms will be strong to severe. If storms do
become severe, gusts of 50 kt or higher are possible along with
hail. Duration of these conditions would be an hour or less for
any thunderstorm. Some uncertainty remains in the exact
location and timing of these storms. MVFR is likely, and IFR
possible, in these storms. Otherwise VFR will continue through
the forecast period There is a chance of MVFR at KSWF and KGON
late tonight with fog and stratus.

Gusty southwest winds to 25 kt into early this evening shift to
west and northwest as the frontal boundary sags through the
terminals. Winds shift back to west less than 10 kt late this
evening.

  ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

There is medium to high confidence in a line of showers and
thunderstorms moving in from the north this afternoon into this
evening. However, timing uncertainty of 1 to 2 hours remains
for any specific terminal to have thunderstorms. Amendments are
likely for changing flight categories and convective timing and
location.

.OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY...
.Friday...VFR. Chance of showers and thunderstorms in the
afternoon with local MVFR.
.Friday night-Saturday...Mainly VFR to start, then MVFR or
lower possible with showers and tstms.
.Sunday-Tuesday...VFR. A chance of afternoon thunderstorms
Tuesday.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Marginal SCA conditions this afternoon into evening for all
nearshore waters with occasional 25 kt gusts. Thereafter conds
are expected to remain primarily below SCA criteria into the day
on Saturday, although seas could briefly approach 5 feet for
several hours this evening and again on Friday morning,
primarily east of Moriches Inlet.

Winds and seas will increase on the ocean this weekend due to
the passing remnants of Laura. Conditions are expected to remain
blw sca lvls on Mon, but may creep up close to advy lvls on the
ocean on Tue.

&&

.HYDROLOGY...
Localized flash flood threat this afternoon into evening with
any training convection, otherwise mainly a minor urban and poor
drainage flood threat with expected faster movement of storms.

The remnants of Laura are progged to impact the area in the
Sat-Sat ngt time period. 1-2 inches of rain are possible, which
could lead to some minor urban and poor drainage flooding.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...FEB/JMC
NEAR TERM...NV
SHORT TERM...FEB
LONG TERM...FEB/JMC
AVIATION...MET
MARINE...NV
HYDROLOGY...FEB/JE
Hazardous weather outlook, Aug 27, 3:26 AM EDT, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
326 AM EDT Thu Aug 27 2020

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280730-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
326 AM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

The Storm Prediction Center has placed the area in an enhanced risk
for severe thunderstorms this afternoon into this evening. Severe
thunderstorms are likely with damaging wind gusts of 60 mph or
higher, along with large hail as the primary threats. An isolated
tornado is also possible along with brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please safely report
significant weather conditions while following local, state, and CDC
guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-280730-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
326 AM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The Storm Prediction Center has placed the area in an enhanced risk
for severe thunderstorms this afternoon into this evening. Severe
thunderstorms are likely with damaging wind gusts of 60 mph or
higher, along with large hail as the primary threats. An isolated
tornado is also possible along with brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please safely report
significant weather conditions while following local, state, and CDC
guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 4:00 PM EDTTornado WarningOKXNaugatuck Valley Planning Region30 min
Aug 27, 4:09 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region96 min
Aug 27, 4:11 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region64 min
Aug 27, 4:20 PM EDTSpecial Weather StatementOKX25 min
Aug 27, 4:27 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region48 min
Aug 27, 4:40 PM EDTSpecial Weather StatementOKX50 min
Aug 27, 5:12 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region48 min
Aug 27, 5:20 PM EDTSpecial Weather StatementOKX40 min
Aug 27, 5:29 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region46 min
Aug 27, 5:49 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region116 min
Aug 27, 6:21 PM EDTSpecial Weather StatementOKX39 min
Aug 27, 6:54 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region51 min
Aug 27, 7:03 PM EDTSpecial Weather StatementOKX42 min
Aug 27, 7:21 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region39 min
Aug 27, 3:49 PM EDTSpecial Weather StatementOKXOrange41 min
Aug 27, 4:05 PM EDTSpecial Marine WarningOKX55 min
Aug 27, 4:33 PM EDTSpecial Marine WarningOKX57 min
Aug 27, 4:34 PM EDTSpecial Weather StatementOKXOrange41 min
Aug 27, 4:49 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester41 min
Aug 27, 5:20 PM EDTSpecial Marine WarningOKX40 min
Aug 27, 5:58 PM EDTSpecial Marine WarningOKX47 min
Aug 27, 5:59 PM EDTSevere Thunderstorm WarningOKXSuffolk27 min
Aug 27, 6:03 PM EDTSevere Thunderstorm WarningOKXOrange57 min
Aug 27, 6:19 PM EDTSpecial Weather StatementOKXSuffolk41 min
Aug 27, 6:36 PM EDTSpecial Weather StatementOKXSuffolk54 min
Aug 27, 6:48 PM EDTSpecial Marine WarningOKX57 min
Aug 27, 6:52 PM EDTSpecial Marine WarningOKX53 min
Aug 27, 7:09 PM EDTSpecial Weather StatementOKXSuffolk51 min
Aug 27, 7:26 PM EDTSpecial Marine WarningOKX64 min
Aug 27, 7:27 PM EDTSpecial Weather StatementOKXBronx, Kings, New York48 min
Aug 27, 7:33 PM EDTSpecial Marine WarningOKX87 min
Aug 27, 7:34 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, New York, Queens, Westchester41 min
Aug 27, 7:39 PM EDTSpecial Marine WarningOKX53 min
Aug 27, 7:44 PM EDTSpecial Weather StatementOKXSuffolk46 min
Aug 27, 7:52 PM EDTSpecial Marine WarningOKX39 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2020Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.